Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The singular points of analytic space-curves


Author: Arthur Ranum
Journal: Trans. Amer. Math. Soc. 31 (1929), 145-163
MSC: Primary 53A04
Erratum: Trans. Amer. Math. Soc. 31 (1929), 931.
MathSciNet review: 1501473
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A04

Retrieve articles in all journals with MSC: 53A04


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1929-1501473-5
PII: S 0002-9947(1929)1501473-5
Article copyright: © Copyright 1929 American Mathematical Society